# SDR ORJA97194

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND ON FORE TO AFT STRAP AT INBOARD EDGE OF L1 DOOR THRESHOLD.  REMOVED STRAP, FABRICATED NEW ONE IAW DC9 SRM 51-10-2.  TREATED PRIMED AND INSTALLED IAW DC9 SRM 51-30-1 AND 51-30-1.  (M)
